# SDR 9701169977

- Difficulty date: January 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9341
- Make and model: Doug DC-9-31
- Aircraft serial: 47390
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND PRESSURE PANEL CRACKED AT FS 110 ABOVE INBOARD VERTICAL SUPPORT FITTING IN NOSE WHEEL WELL.  INSTALLED REPAIR DOUBLER PER EA 99-112012.
